# SDR YENA200325

- Difficulty date: September 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 14,310 hours, 6,220 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MALFUNCTIONED ON FIRST ATTEMPT.  SECOND ATTEMPT LANDING GEAR FUNCTIONED PROPERLY.  UPON LANDING ECAM L/G SYS DISAREE.  CHECKED LGCIU 1 AND 2 FOR LAST LEG HISTORY.  FOUND RT DOOR PROX FAULT ON LGCIU NR 2.  CHECKED SENSOR 34GA REF TSM TASK 32-31-00-810-816 STEP 3.  FAULT NOT CONFIRMED.  BITE CHECKED LGCIU 1AND 2 OPERATES NORMALLY.  OK FOR FURTHER SERVICE.
